Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Side Effects from Prednisone and Entocort--need advice!


06-19-2015, 10:27 AM   #1
BrennieJoyce
 
BrennieJoyce's Avatar
 
Join Date: Jun 2015
Location: Concord, California

My Support Groups:
Side Effects from Prednisone and Entocort--need advice!

I was on Prednisone for a month, with bad side effects, so my doctor just put me on Entocort, on June 17. I've been on that for 3 days now, and I already am having some side effects. My eyes are red and my vision is blurry, and last night I had a red, flushed face which alarmed me considerably. I decided to wait until this morning before calling in to report it. It's gone now, but now to my dismay, I discovered I have a vaginal yeast infection, which I see is another side effect of corticosteroids. I still have the red eyes and blurry vision. I was going to email my GI doctor, but saw that he is gone on vacation until next week, ditto for my gynecologist and my Primary Care doctor! So I thought I'd ask you guys for some advice! I am newly diagnosed, so any advice would be so very much appreciated.
__________________
Diagnosed: May 2015
Current Meds: Entocort, Lialda, Imuran, Remicade
Past Meds: Prednisone, Humira, prednisolone eye drops
08-11-2015, 11:09 AM   #2
Turftech
 
Turftech's Avatar
 
Join Date: Jul 2015
Location: Vaughan, Ontario

My Support Groups:
Sorry to hear that. Did you get anything resolved?

I've just hit a month on prednisone and am having very bad weakness/ almost fainting side effects. What were your side effects? Have you found a drug that works?
08-13-2015, 08:59 PM   #3
suz871
 
suz871's Avatar
 
Join Date: Aug 2015
Location: Newburgh, New York
I started Entocort last Wednesday and although seems to be helping a UC flare up, I have suffered two migraines. One was Sunday, one today. Starts with an aura (i.e. blurry vision, impaired motor skills, numbness in limbs) followed by terrible migraine pain on the right side of my head. I called my gastro today and he doesn't think this is a side effect of the Entocort so I don't know what to think. I can sympathize with the chronic vaginal yeast infections I have experienced those in the past and no rx really helps for me. I found a supplement called Yeast Cleanse (by I think Solgar I have to check) that works great when I start to feel symptoms.
08-16-2015, 12:55 AM   #4
BrettxW
 
BrettxW's Avatar
 
Join Date: Aug 2015
Location: Wallingford, Connecticut
Last week, I actually walked into the hospital ER to see the Doctor and told them I needed Prednisone. She said I knew my illness better than any doctor and gave me two weeks worth. I needed to stop the start of this flare up until I wait for my Dr appt on the 17th. I never had any side effects of Prednisone unless I am on it for multi months..Then I get the chipmunk face! I have never heard of Entocort...Is it similar to what Prednisone does>
08-16-2015, 01:31 AM   #5
suz871
 
suz871's Avatar
 
Join Date: Aug 2015
Location: Newburgh, New York
My doctor told me that Entocort works to directly treat inflammation in the stomach/intestinal area. It's more specific than Prednisone which goes throughout the whole body. Both he and a chiropractor I see said the Entocort shouldn't be causing me the migraines I've been having since it's an anti-inflammatory so I'm going to stay on it. It definitely has helped with the flare up which is definitely good. Prednisone does good things but also causes me to have the chipmunk face along with making me feel really irritable and agitated. Then when I'm going off if it I get terrible neck pain. Too bad something can't be created that could be helpful but without suffering all the side effects. I guess if the Prednisone helps you try to stay with it or maybe ask your doc about the Entocort. Couldn't hurt to ask.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Side Effects from Prednisone and Entocort--need advice!
Thread Tools


All times are GMT -5. The time now is 09:42 AM.
Copyright 2006-2017 Crohnsforum.com